# SDR ASAA2014071608574

- Difficulty date: July 16, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 26,369 hours, 7,909 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT AND AFTER EARLIER POWER INTERRUPTION,  FMC DISAGREE INDICATED.  ACFT GROUNDED.  RAN CHECKLIST SUCCESSFULLY.  NORMAL OPS RESTORED.
